Taiwanese Journal of Mathematics

NONLINEAR MEAN ERGODIC THEOREMS II

Isao Miyadera

Full-text: Open access

Abstract

The purpose of this paper is to improve the previous results due to the author.

Article information

Source
Taiwanese J. Math., Volume 3, Number 1 (1999), 107-114.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500407058

Digital Object Identifier
doi:10.11650/twjm/1500407058

Mathematical Reviews number (MathSciNet)
MR1676026

Zentralblatt MATH identifier
0938.47045

Subjects
Primary: 47H09: Contraction-type mappings, nonexpansive mappings, A-proper mappings, etc. 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30]

Keywords
nonlinear ergodic theorem fixed point asymptotic center asymptotically nonexpansive type strong almost-convergence weak almost-convergence

Citation

Miyadera, Isao. NONLINEAR MEAN ERGODIC THEOREMS II. Taiwanese J. Math. 3 (1999), no. 1, 107--114. doi:10.11650/twjm/1500407058. https://projecteuclid.org/euclid.twjm/1500407058


Export citation